Cubic JD-fuzzy ideals of BH-algebra
*Showq Mohammed AbrahemCorresponding authorshowqm.ibriheem@uokufa.edu.iqDepartment of MathematicsFaculty of Education for GirlsUniversity of KufaNajaf, Iraq0000-0003-2844-5012View full profile → , Alaa Salih Abedalaas.abed@uokufa.edu.iqDepartment of MathematicsFaculty of Education for GirlsUniversity of KufaNajaf, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 17 Jul 2024
- Published Online:
- 26 Jun 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2035
- Pages:
- 1015–1023
Abstract
Keywords
Subject Classifications
References
[1] A. T. Hameed and B. H. Hadi, “Anti-Fuzzy AT-Ideals on AT-algebras,” J. Al-Qadisyah Comput. Sci. Math., vol. 10, no. 3, pp. 63–74 (2018).
[2] C. B. Kim and H. S. Kim, “On BG-algebras,” Demonstr. Math., vol. 41, no. 3, pp. 497–505 (2008).
[3] A. S. Abed and S. M. E. Mohammed, “On fuzzy closed AlA–ideal of BRK–Algebra,” AIP Conf. Proc., vol. 2414, no. 1 (2023).
[4] H. M. Khalid and B. Ahmad, “Fuzzy sets and systems,” Fuzzy Sets Syst., vol. 101, no. 1, pp. 153–158 (Jan. 1999).
[5] J. Neggers and H. S. Kim, “On BG-algebras,” Math. Vesnik, vol. 54, pp. 21–29 (2002).
[6] J. Zhan and Z. Tan, “On some properties of fuzzy structures,” Soochow J. Math., vol. 29, no. 3, pp. 293–298 (Jul. 2003).
[7] L. A. Zadeh, “Fuzzy sets,” Inform. Control, vol. 8, pp. 338–353 (1965).
[8] O. G. Xi, “Fuzzy BCK-algebras,” Math. Japon., vol. 36, pp. 935–942 (1991).
[9] S. M. E. Mohammed, “On JD-Fuzzy Ideal of BH-Algebra,” Int. J. Eng. Technol., vol. 7, no. 3.27, pp. 310–313 (2018).
[10] Y. B. Jun, C. S. Kim, and K. O. Yang, “Cubic sets,” Ann. Fuzzy Math. Inform., vol. 4, no. 1, pp. 83–98 (2012).
[11] Y. B. Jun, C. S. Kim, and M. S. Kang, “Cubic subalgebras and ideals of BCK/BCI-algebras,” Far East J. Math. Sci., vol. 44, no. 2, pp. 239–250 (2010).
[12] Y. B. Jun, “Doubt fuzzy BCK/BCI-algebras,” Soochow J. Math., vol. 20, no. 3, pp. 351–358 (Jul. 1994).
[13] Y. Imai and J. Iseki, “On axiom system of propositional calculi 15,” Proc. Japan Acad., vol. 42, pp. 19–22 (1966).
[14] Q. Zhang, E. H. Roh, and Y. B. Jun, “On Fuzzy BH–algebras,” J. Huanggang Normal Univ., vol. 21, no. 3, pp. 14–19 (2001).
[15] M. M. Abbood, H. H. Ebrahim, A. Al-Fayadh, and A. J. Obaid, “Measure defined on Γ-algebra and some of their generalizations,” J. Interdiscip. Math., vol. 26, no. 5, pp. 821–827 (2023), doi: 10.47974/JIM-1502.
[16] M. M. Abbood, H. H. Ebrahim, A. Al-Fayadh, and A. J. Obaid, “Measure defined on Γ–algebra and some of their generalizations,” J. Interdiscip. Math., pp. 1–7 (2023), doi: 10.47974/JIM-1502. [Duplicate of Ref. [15]]
[17] S. A. Al-Ameedee and A. J. Obaid, “Sandwich results of meromorphic multivalent functions defined by multiplier transform,” J. Interdiscip. Math., OnlineFirst, pp. 1–8 (2023), doi: 10.47974/JIM-1484.




